# SDR DXTA2024020210786

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N453QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500683
- Aircraft time: 1,499 hours, 1,172 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: UNKNOWN
- Condition: Failed
- Location: Starter Gen
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING IN TO DALLAS WE GOT A GEN 1 OFF CAS ALONG WITH A VIBRATION. WE RAN THE CHECKLIST AND CONFIRMED A GEN 1 FAILURE AND THEN WE SHUTDOWN THE ENGINE PER THE CHECKLIST DUE TO THE VIBRATION.  REMOVED NR 1 ENG STARTER GEN. FOUND BEARING IN STARTER GEN TO BE WORN BEYOND LIMITS, CAUSING SLIGHT VIBRATIONS ON NR 1 ENG. ALSO FOUND EXCESSIVE AMOUNTS OF OIL ON BACK SIDE OF THE STARTER GEN. REMOVED THE ACCESSORY DRIVE GEARSHAFT FRONT SEAL  INSTALLED A NEW GEARSHAFT FRONT SEAL.  INSTALLED A OVERHAULED 400SG180Q-4,  ALL WORK PERFORMED IAW AMM 24-31-01, AND EMM 72-60-01. PERFORMED HIGH POWER ENGINE RUNS AND PERFORMED A LEAK CHECK. OPS CHECK GOOD. NO LEAKS NOTED.
